Introduction to Border Topologies

Awan, N. orcid.org/0000-0002-5306-5057 (2016) Introduction to Border Topologies. GeoHumanities, 2 (2). pp. 279-283. ISSN 2373-566X

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2016 American Association of Geographers. This is an author produced version of a paper subsequently published in GeoHumanities. Uploaded in accordance with the publisher's self-archiving policy.

Dates:
  • Published: 2016
  • Published (online): 16 November 2016
  • Accepted: 27 August 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > School of Architecture (Sheffield)
Funding Information:
Funder
Grant number
INDEPENDENT SOCIAL RESEARCH FOUNDATION
UNSPECIFIED
Depositing User: Symplectic Sheffield
Date Deposited: 14 Dec 2016 14:32
Last Modified: 16 May 2018 00:38
Published Version: https://doi.org/10.1080/2373566X.2016.1232172
Status: Published
Publisher: Taylor & Francis
Refereed: Yes
Identification Number: 10.1080/2373566X.2016.1232172
Open Archives Initiative ID (OAI ID):

Export

Statistics